# SDR 98UAL900488

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- System (JASC): 2310 · HF Communications System
- Part: Hf Transceiver
- Part number: 8220330001
- Condition: Failed
- Location: Nr 2 Position
- Part time: 4,482 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE, LOST HIGH FREQUENCY RADIO NR 2.  *S/D*  THE DRIVERS IN THE TRANSCEIVER FAILED.  FAILURE PREVENTED THE TRANSCEIVER FROM TUNING PROPERLY.  THE FAILURE IS ATTRIBUTED TO NORMAL COMPONENT FAILURE.  NEED FOR ADDITIONAL CORRECTIVE ACTION IS NOT INDICATED AT THIS TIME.
